Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP & HIV symptoms
Nov 9, 2008

Basically, I had receptive anal sex with a man of unknown HIV status 5 weeks ago, I completely freaked out and started taking PEP 42 hours after the risk. I stopped last week after the 4 weeks. I didn't experience any bad side effects taking PEP. What I wondered was is it still possible to experience HIV symptoms now a week after stopping the PEP? What are my chances if the partner was infected? I don't think I've had an symptoms so far, but this morning one of my lymph nodes on my groin is painful if I press down on it. Could this be anything of concern?

Response from Dr. Henry

Side effects from HIV medications generally resolve quickly after stopping them. KH



Previous
Viramune side effects??
Next
TB and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement